# SDR AALA201909099072

- Difficulty date: September 5, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 57,045 hours, 16,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD TRAILING EDGE FLAP LEADING EDGE SURFACE GROOVED AND CRACKED ON THE OUTBOARD END. REPAIRED FLAP PER SRM 57-52-01 R2.
